UNIGE document Scientific Article
previous document  unige:92407  next document
add to browser collection
Title

Matrix models from operators and topological strings

Authors
Published in Annales Henri Poincaré. 2016, vol. 17, no. 5, p. 1075-1108
Abstract We propose a new family of matrix models whose 1/N expansion captures the all-genus topological string on toric Calabi-Yau threefolds. These matrix models are constructed from the trace class operators appearing in the quantization of the corresponding mirror curves. The fact that they provide a non-perturbative realization of the (standard) topological string follows from a recent conjecture connecting the spectral properties of these operators, to the enumerative invariants of the underlying Calabi-Yau threefolds. We study in detail the resulting matrix models for some simple geometries, like local P^2 and local F_2, and we verify that their weak 't Hooft coupling expansion reproduces the topological string free energies near the conifold singularity. These matrix models are formally similar to those appearing in the Fermi-gas formulation of Chern-Simons-matter theories, and their 1/N expansion receives non-perturbative corrections determined by the Nekrasov-Shatashvili limit of the refined topological string.
Keywords Matrix modelsoperatorstopological strings
Identifiers
arXiv: 1502.02958
Note 30 pages, 6 figures; v2 : typos corrected, comments added
Full text
Article (Submitted version) (791 Kb) - public document Free access
Structures
Citation
(ISO format)
MARINO BEIRAS, Marcos, ZAKANY, Szabolcs. Matrix models from operators and topological strings. In: Annales Henri Poincaré, 2016, vol. 17, n° 5, p. 1075-1108. doi: 10.1007/s00023-015-0422-0 https://archive-ouverte.unige.ch/unige:92407

432 hits

193 downloads

Update

Deposited on : 2017-03-07

Export document
Format :
Citation style :